MAUDE Adverse Event Report: PERCUSSIONAIRE IPV-1C; NONCONTINUOUS VENTILATOR

PERCUSSIONAIRE IPV-1C; NONCONTINUOUS VENTILATOR
Model Number F00001-C
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Cardiac Arrest (1762)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This mdr is being reported due the patient experiencing cardiac arrest.Limited information is available on this event, as the customer did not provide any additional details upon request.It was reported on june 13, 2024, by a sentec employee that a representative at (b)(6), stated that a pediatric patient experienced cardiac arrest due to application errors with an ipv-1c device.It was stated by the site representative that this event was caused by a capping issue on the phasitron breathing circuit when providing therapy directly to the patient's airway the ipv-1c current instructions for use does detail the removal of this cap when the therapy in not being given with an in-line valve.As the device was not returned for a formal investigation, and the customer adverse event forms were not returned upon request, no formal root cause has been determined at this time.No additional information is available at this time on the event or patient status.If any additional information is received, a follow up mdr will be submitted.
 
Event or Problem Description
On june 13, 2024, a sentec employee was made aware of an adverse event with the ipv-1c device occurring at (b)(6).Limited information is available on this event, as the customer did not provide any additional information on the event when requested.It was relayed to a sentec employee via phone call that a pediatric patient experienced cardiac arrest due to application errors with the device.It was stated the event was caused by capping the phasitron breathing circuit when administering the treatment directly to the airway.No date of when the event occurred was provided, as well as no additional information was provided on patient status.

Brand Name
IPV-1C
Common Device Name
NONCONTINUOUS VENTILATOR
Manufacturer (Section D)
PERCUSSIONAIRE
130 mcghee road
suite 109
sandpoint ID 83864
Manufacturer (Section G)
PERCUSSIONAIRE
130 mcghee road
suite 109
sandpoint ID 83864
Manufacturer Contact
gina cunsolo
130 mcghee road
suite 109
sandpoint, ID 83864
MDR Report Key19729296
Report Number3029845-2024-00038
Device Sequence Number15501520
Product Code NHJ
UDI-Device Identifier00849436000020
UDI-Public00849436000020
Combination Product (Y/N)N
Initial Reporter StateRI
Initial Reporter CountryUS
PMA/510(K) Number
K905236
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Notification
Type of Report Initial
Report Date (Section B) 07/12/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberF00001-C
Device Catalogue NumberS00002-C
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/13/2024
Initial Report FDA Received Date07/12/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Life Threatening;
Patient SexUnknown